Leaky wave antenna for square radiation pattern Journal Article


Author(s): Narayanan K K; Mohanan, P.; Vasudevan, K.; Nair, K, G
Article Title: Leaky wave antenna for square radiation pattern
Alternate Title: Electronics Letters
Journal Title: Unknown
Volume: 27
Issue: 4
Publisher: Kerala Science Congress  
Date Published: 1991
Start Page: 356
End Page: 357
DOI/URL:
Notes: --- - A centre-fed strip loaded rectangular dielectric rod leaky-wave antenna which can produce sharp cutoff square radiation pattern with large beamwidth and low ripple amplitude is reported. It can be used as an ideal feed with low spillover for deep cylindrical paraboloids. - "<p>Export Date: 12 February 2015</p>"
CUSAT Authors
  1. Dr.P.Mohanan
    720 Mohanan